# SDR CA160120016

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 42,885 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH GGN7336 CREW REPORTED FLAPS FAILURE TO ATC. WEATHER AT THE TIME INCLUDED LIGHT SNOW SHOWERS. CREW ELECTED TO CONTINUE TO DESTINATION AND PERFORM A FLAPLESS LANDING IN CYYZ AND DECLARE AN EMERGENCY IN ORDER TO HAVE EMERGENCY VEHICLES ON STANDBY. THE SUBSEQUENT APPROACH , LANDING, ROLL-OUT AND TAXI TO THE GATE WERE UNEVENTFUL.
